# SDR DHL2001363002

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 085
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3050544
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

RIGHT SPOILER STUCK AT 15 DEG.  DEFERRED RIGHT OUTBOARD ROLL SPOILER IAW MEL 27-62-01-1.  DMI 4859.
